mental-health-icon
No mental peace and lack of concentratio
Hi, Since a month my dad is not so well. Although there was always ups and down in business and home problem he took care of that but this time he has become so anxious. Unable to sleep and lack of concentration. He keeps on thinking only negative thoughts and negative part of his life. we try everyday to convince him but the very next day he gets worried. He is getting too much worried over very small thing and exaggarate it . A local psyciatrist asked to take clonazepam and ecitalopram which he has taken for a week buy not continuing and dening tat he does not need that. we are so worried. pls help. He also unable to focus on business and does not treat customers in good way.
72 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

If he will not take medicine, then mix in his food
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
He will do well with these medications that were prescribed by your doctor. If he believes that he doesn’t need them, you can try to take him to the doctor & try to clear his misunderstandings about the medication & how it works. These meds works only taken over a period of time and regularly
Next Steps
Continue with the medications
Health Tips
Relaxation exercises, physical exercises. Distraction from worries. Talking about worries, will help
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
You should continue with the medicines ,convince him that there is nothing wrong in taking meds for rapid recovery as well as your psychiatrist must have educated you and him about the problem ,try to convince him about acceptance of his problem and then start with meds again ,listen to his views also of not taking meds. Meds may take 6 to 8 weeks to show it's maximum effect but you should take it as per your primary psychiatrists advice .
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Major Depressive Disorder. (MDD) Due to constant stress your body and mind is not able to function the way it normally does. When this problem increases it can lead to the state of depression. It happens due to decrease in certain neuro-transmitter chemicals released in your brain like - Serotonin, Nor-epinephrine and Dopamine. Different brain and body functions controlled by these neuro-transmitters are affected that  result in many behavioral and physical symptoms. If it is not timely treated it can cause memory problems and suicidal ideation in future. It also changes your behavior, memory, attention and energy levels. It can alter your personality/ temperament and can cause social difficulties in your relationships, job difficulties at your work. There are many effects of Stress and Depression on your physical health also like your immune system, gastrointestinal system and sexual function are all adversely affected due to depression. Read this article to know more https://m.facebook.com/story.php?story_fbid=532188303861738&id=248570438890194 Warm Regards, DR RAHUL KANSAL MBBS (AIIMS, New Delhi) MD (University of California Los Angeles UCLA - USA) Neuro-psychiatrist Sexologist & De-addiction Expert & Holistic Physician. HOSPITAL ADDRESS - KANSAL HOSPITAL 120/238, Sector 12, Aggarwal Farm,  Mansarovar,  Jaipur - 302020
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hello, He should take Medicines as advised by his psychiatrist as these Medicines will reduce his anxiety levels. He needs to co-operate. Anxiety is a treatable condition.
Health Tips
Start daily Yoga.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.